Daniel Berend

Senior Academic

Analytically defined uniformly dense sequences

D. Berend, M. D. Boshernitzan, G. Kolesnik

We introduce a notion of uniform density. This notion is an analogue of uniform distribution modulo 1, but is of interest mostly for non-compact spaces. Our main results show that various specific (families of) sequences or real numbers, defined by means of analytic formulas, are uniformly dense.

Publication language English
Pages 38-51
Journal Journal of Number Theory
Volume 156
Publication status Published - 01.11.2015

Keywords

Primary
Uniform density
Uniform distribution mod1

ASJC Scopus subject areas

Algebra and Number Theory
Access to Document
10.1016/j.jnt.2015.03.004
Other files and links
Link to publication in Scopus